# SDR I5VA202101190001

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N520TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK284
- Aircraft time: 12,171 hours, 9,896 cycles
- Engine: Wilint FJ443A
- Engine time: 3,639 hours, 2,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 111000202
- Part serial: 252736
- Condition: Shutdown
- Location: Nr 2
- Part time: 3,639 hours, 2,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E, A

## Discrepancy

AT FL410 IN CRUISE FLIGHT, CREW EXPERIENCED A LOUD "BANG" FROM THE NR 2 RIGHT ENGINE FOLLOWED BY INCREASING ITT AND VIBRATION.  CREW ADVISED ATC OF THE SITUATION AND REQUESTED A LOWER ALTITUDE.  DURING THE DECENT THERE WAS A SMELL OF JET FUEL.  AT THAT POINT THE CREW DECLARED AN EMERGENCY AND DID A PRECAUTIONARY SHUTDOWN.  ALL CHECKLISTS ACCOMPLISHED AND CREW LANDED UNEVENTFULLY.
